# SDR UPS00834564

- Difficulty date: December 16, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2610 · Detection System
- Part: Display
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A WHILE BEING VECTORED FOR AN APPROACH INTO SDF, SMOKE & FUMES WERE EX PERIENCED IN THE COCKPIT.  BOTH EFIS SCREENS ON THE CAPT'S SIDE WENT  BLANK & SOME KIND OF POWER SURGE WAS HEARD. SHORTLY THEREAFTER THE CAPTS EFIS SCREENS RETURNED TO OPERATION.     R/R NR 1 DPU.
